# SDR A6WA200740593

- Difficulty date: October 22, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Condition: Arced
- Location: Lavatory Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORDINANCE SIGN CIRCUIT BREAKER POPPED.  LAV OCCUPIED MICROSWITCH HAD SIGNS OF ELECTRICAL ARCING.  REMOVED AND REPLACED LAV OCCUPIED SWITCH PER AMM 33-25-11.  OPS CHECK GOOD.  REMOVED PLACARD, REMOVED FROM MEL.  (M)
